OMG you have a bacterial biofilm? Really? Maybe you don't know but bacteria biofilms exist throughout the normal human digestive system. It's pathogenic biofilms which are the problem and not just bacteria because they can house yeast, fungi and even viruses.
If I was you I would avoid that colon stimulant because it will not do you any good long term.
It sounds like you have Increased Intestinal Permeability Syndrome aka Leaky Gut. This does tend to cause a slowing of the colon movement, it did with me. It is that which is causing your tiredness, that and ammonia. Are you okay when you eat fruit and veg which are low in protein?
My liver enzymes were also slightly high.
Something which works better than crude stimulants is simple lecithin. Eat/drink some lecithin until your colon begins to move and then adjust dose so that your colon moves in a healthy way. Too much can cause diarrhoea. Lecithin is far healthier than colon stimulants. Great for a healthy liver, good for cell membranes and good for the brain.